MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE LONG HIP PEAR BUR 8 FLUTE F-SERIES 4.0MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE LONG HIP PEAR BUR 8 FLUTE F-SERIES 4.0MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0385943000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that during hip arthroscopy, the burr broke off in the patient's joint.A piece of the burr ended up in the patient's joint.The part of the burr in the patient's joint was removed using gripping pliers which increased surgery time by about 20 minutes.No clinical consequences noted to date.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Multiple attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: device breaking probable root cause: inadequate window profile inadequate welding process improper material strength inadequate size selected for the application material brittleness excessive force applied by the user incorrect rfid tag the failure mode will be monitored for future reoccurrence.

Brand Name
LONG HIP PEAR BUR 8 FLUTE F-SERIES 4.0MM EACH - ORDER MULTIPLES OF 5
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22592082
Report Number0002936485-2025-00660
Device Sequence Number15702175
Product Code GFA
UDI-Device Identifier37613327055161
UDI-Public37613327055161
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0385943000
Device Lot Number24108CE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer10/29/2025
05/22/2026
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date11/04/2025
06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown